# SDR UPS01437168

- Difficulty date: October 8, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 1350 SKIN SPLICE STRAP I/B FACE AFT UPPER BATHTUB FITTING MATING SURFACE AREA FOUND CORROSION AFTER FITTING REMOVAL.  BS 1350 SKIN SPLICE STRAP I/B FACE AFT UPPER BATHTUB FITTING MATING SURFACE AREA CORROSION CLEANED UP AND REPAIRED AS PER HX RS R53-43-34687 ITEM B2 WITH 1EA SPLICE STRAP AT BS 1350 S29 - S31 AREA REPLACED AS PER SRM 51-10-01.
